MathSciNet Relay Station
MathSciNet bibliographic data
MR369455 (51 #5688) 17B20
Jacobs, John B. Necessary conditions for isomorphism of Lie algebras of Block. Trans. Amer. Math. Soc. 208 (1975), 73–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement